A regularized trace formula for second order differential operator equations


Creative Commons License

KÖKLÜ K., ALBAYRAK F. İ., BAYRAMOV A.

Math. Scandinavica, vol.1, pp.123-138, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2010
  • Doi Number: 10.7146/math.scand.a-15146
  • Journal Name: Math. Scandinavica
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.123-138
  • Yıldız Technical University Affiliated: Yes